# SDR CA980811006

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172K
- Propeller: Mcauly 1C172MTM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER CORRODED.
